# SDR MALA975319

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND A CRACK IN LEFT SIDE OF LOWER INTERCOSTAL FLANGE AT FUSELAGE STATION 145.  COMPLETED REPAIR TO INTERCOSTAL IAW FAIRCHILD ARP 53-20-9409.  (M)
